← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Nov 18 5:46pm | Replies (1425)

Comment receiving replies
@wandering

Are you a “stand up” comedian? Got some chuckles from this post. I think I have different outlook. We are all going to die from something. Now I have a pretty good idea what that is – just not when (when we run out of money?). We know the enemy and we have some people who are working on the battle with us – medical support, new meds, family, friends, people on this post, and for me most of all my spouse. My father died of heart disease at age 53 and I always thought that would happen for me. I am well past that age. Always wondered what I would do with my time when I retired – now I know – doctors appointments, labs, etc. How well, keeps me out of the bars (ha, ha).

Jump to this post


Replies to "Are you a "stand up" comedian? Got some chuckles from this post. I think I have..."

Not sure what you thought the funny part was . . . But it’s always better to laugh than cry. Very glad to hear you have lots of support, especially a caring spouse. I lost mine very unexpectedly right after I finished my chemo tx. I went through the second cancer without him. It’s been a tough 10 years, but I’m still here.

Best of luck to you. Sounds like you have a good team.

  Request Appointment